# SDR USAA2014021700016

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 3,644 hours, 1,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2L DOOR ASSIST BOTTLE LOW PRESS.  SERVICED 2L DOOR ASSIST BOTTLE IAW A321AMM 52-10-00-614-001-A.
